# SDR 2007UALA01039

- Difficulty date: April 5, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N378UA
- Make and model: Boeing 737322
- Aircraft serial: 24653
- Aircraft time: 48,882 hours, 33,569 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Worn
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AC BAY OPENING O/B ANGLE WORN FROM DOOR LATCH PADS LOCATED 12 INCHES FROM FWD END AND 21 INCHES, 46 INCHES, 53 INCHES FROM AFT EDGE.  *S/D*  MAJOR REPAIR:  BLENDED WORN AREAS SMOOTH, ROTO PEENED AND INSTALLED A FILLER PER AAR EAI07217IR.
